ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Viswanath, Sankaran (2011) Affine Hall-Littlewood Functions for A(1)((1)) And Some Constant Term Identities of Cherednik-Macdonald-Mehta Type. In: The Quarterly Journal of Mathematics, 62 (1). pp. 223-233.

Viswanath, Sankaran (2008) $Poincar\'{e}$ Series of Subsets of Affine Weyl Groups. In: Proceedings of the American Mathematical Society, 136 (11). pp. 3735-3740.

This list was generated on Sat Aug 23 04:21:06 2014 IST.